Skip to Main content Skip to Navigation
Journal articles

Controller Design for TS Models Using Delayed Nonquadratic Lyapunov Functions

Abstract : In the last few years, nonquadratic Lyapunov functions have been more and more frequently used in the analysis and controller design for Takagi-Sugeno fuzzy models. In this paper, we developed relaxed conditions for controller design using nonquadratic Lyapunov functions and delayed controllers and give a general framework for the use of such Lyapunov functions. The two controller design methods developed in this framework outperform and generalize current state-of-the-art methods. The proposed methods are extended to robust and H ∞ control and α-sample variation.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03428900
Contributor : Mylène Delrue Connect in order to contact the contributor
Submitted on : Monday, November 15, 2021 - 1:08:10 PM
Last modification on : Tuesday, November 16, 2021 - 3:56:49 AM

Identifiers

Collections

Citation

Zsofia Lendek, Thierry-Marie Guerra, Jimmy Lauber. Controller Design for TS Models Using Delayed Nonquadratic Lyapunov Functions. IEEE Transactions on Cybernetics, IEEE, 2015, 45 (3), pp.453-464. ⟨10.1109/TCYB.2014.2327657⟩. ⟨hal-03428900⟩

Share

Metrics

Record views

10